# SDR CALA2022092602519

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Sill
- Part number: NA
- Condition: Corroded
- Location: Aft Cabin Rt Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN, RIGHT DOOR SILL, SEVERAL LOCATIONS CORRODED. AT BFM ON NR#: 37306 REMOVED CORROSION IN SEVERAL LOCATIONS ON RIGHT DOOR SILL AFTER CABIN, THE LARGEST AREA HAS L: 0.714 W: 0.491 D: 0.074, MAX DEPT H: 0.0375, OUT OF LIMITS IAW SRM 51-74-00 AND SRM 53-41-14-283-0 02 EMP#: V936322 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE
